# SDR AALA201705269001

- Difficulty date: May 25, 2017
- Submitted: May 28, 2017
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 8,886 hours, 2,866 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521405000
- Condition: Delaminated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON AFT CARGO FLOOR PANEL 151MK EXTENDS 20 INCHES TO EDGE OF PANEL.  REPLACED THE FLOOR PANEL IAW AMM 53-42-14.  THE AIRCRAFT WAS GROUNDED.
